# SDR SWIA202158076

- Difficulty date: April 13, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 37,560 hours, 23,900 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 661 S19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PACKER UNDER DIAPHRAGM AT STR 19R FS 661+90     (C-CHECK RO 5/3/2021)    REPLACED PACKER UNDER DIAPRAGHM AT STR 19R FS661+90 REF CRJ900 SRM 51-42-06-001-001-A01 AND DWG SH690-39100 REV. G. LEAK CHECK GOOD. COMPLIED WITH 51-900-1002-SKY.
